# SDR IPXA2022030779804

- Difficulty date: January 27, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 23,217 hours, 14,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: B5327074100200
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGMAIN DECK FLOOR PANEL R/H 232LF IS DAMAGEDFABBED PNL 232LF PER A300-5320-40552-B
